# SDR DALA2025040902767

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N523DN
- Make and model: Airbus A350-941
- Aircraft serial: 0677
- Aircraft time: 3,705 hours, 293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 43JHG EMERGENCY LIGHT INOP. FOUND SEAT EMERGENCY LIGHT CONNECTOR UNPLUGGED. RECONNECTED LIGHT AND OPS CHECKED GOOD. OK FOR SVC. (LP# 7129132)
